# SDR CALA2019102501803

- Difficulty date: October 22, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO EA 5510-01843 REV G OP 02 L/H HORIZ. STAB INSPAR RIB STA 92.70 VERTICAL STIFFENER NO.3 CRACKS AT LWR TRANSITION RADIUS MKD (REF N/R 99848207) REPAIRED L/H HORIZONTAL STAB INSPAR RIB STA 92.70 VERTICAL STIFFENER NO.3 AS PER REF B737-8 SRM 55-10-09 FIG 202.
